Approximation for the Hierarchical Constrained Variational Inequalities over the Fixed Points of Nonexpansive Semigroups
Li-Jun Zhu
Abstract and Applied Analysis, 2013, vol. 2013, 1-8
Abstract:
The purpose of the present paper is to study the hierarchical constrained variational inequalities of finding a point such that , where is the set of the solutions of the following variational inequality: , where are two strongly positive bounded linear operators, is a -contraction, is a nonexpansive mapping, and is the fixed points set of a nonexpansive semigroup . We present a double-net convergence hierarchical to some elements in which solves the above hierarchical constrained variational inequalities.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/604369.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/604369.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:604369
DOI: 10.1155/2013/604369
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().